# SDR ASAA2021110136480

- Difficulty date: November 1, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 29,344 hours, 9,352 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VTK AND LOSS OF FMC DATA ON CAPT MAP DISPLAY NO FMC DATA ON BOTH CDU'S CLEARED ITSELF WITHIN SIXTY SECONDS. GROUNDED - YES. PERFORMED B737-900 FIM 34-61-836 RESET BOTH FMC, OPS CHECK NORMAL. SEAMC DAVE NOTIFIED.
